The minimal extension of sequences III. On problem 16 of Grätzer and Kisielewicz

Volume 71 / 1996

J. Dudek Colloquium Mathematicum 71 (1996), 335-338 DOI: 10.4064/cm-71-2-335-338

Abstract

The main result of this paper is a description of totally commutative idempotent groupoids. In particular, we show that if an idempotent groupoid (G,·) has precisely m ≥ 2 distinct essentially binary polynomials and they are all commutative, then G contains a subgroupoid isomorphic to the groupoid $N_m$ described below. In [2], this fact was proved for m = 2.

Authors

  • J. Dudek

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image